On the existence of regular antichains

Ian Roberts, Matthias Bohm

    Research output: Contribution to journalArticleResearchpeer-review

    Abstract

    A k-regular antichain in the Boolean lattice of subsets is one in which each point occurs in exactly k sets. The existence and construction of k-regular antichains on m points for each positive integer pair (k,m) is determined for all m and most k.
    Original languageEnglish
    Pages (from-to)348-356
    Number of pages9
    JournalDiscrete Mathematics
    Volume313
    Issue number4
    DOIs
    Publication statusPublished - 28 Feb 2013

    Fingerprint

    Boolean algebra
    Antichain
    Set theory
    Boolean Lattice
    Integer
    Subset

    Cite this

    Roberts, Ian ; Bohm, Matthias. / On the existence of regular antichains. In: Discrete Mathematics. 2013 ; Vol. 313, No. 4. pp. 348-356.
    @article{3cef96c23a7142cf8858b1db861d5118,
    title = "On the existence of regular antichains",
    abstract = "A k-regular antichain in the Boolean lattice of subsets is one in which each point occurs in exactly k sets. The existence and construction of k-regular antichains on m points for each positive integer pair (k,m) is determined for all m and most k.",
    author = "Ian Roberts and Matthias Bohm",
    year = "2013",
    month = "2",
    day = "28",
    doi = "10.1016/j.disc.2012.10.022",
    language = "English",
    volume = "313",
    pages = "348--356",
    journal = "Discrete Mathematics",
    issn = "0012-365X",
    publisher = "Elsevier",
    number = "4",

    }

    On the existence of regular antichains. / Roberts, Ian; Bohm, Matthias.

    In: Discrete Mathematics, Vol. 313, No. 4, 28.02.2013, p. 348-356.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - On the existence of regular antichains

    AU - Roberts, Ian

    AU - Bohm, Matthias

    PY - 2013/2/28

    Y1 - 2013/2/28

    N2 - A k-regular antichain in the Boolean lattice of subsets is one in which each point occurs in exactly k sets. The existence and construction of k-regular antichains on m points for each positive integer pair (k,m) is determined for all m and most k.

    AB - A k-regular antichain in the Boolean lattice of subsets is one in which each point occurs in exactly k sets. The existence and construction of k-regular antichains on m points for each positive integer pair (k,m) is determined for all m and most k.

    UR - http://www.scopus.com/inward/record.url?scp=84870204301&partnerID=8YFLogxK

    U2 - 10.1016/j.disc.2012.10.022

    DO - 10.1016/j.disc.2012.10.022

    M3 - Article

    VL - 313

    SP - 348

    EP - 356

    JO - Discrete Mathematics

    JF - Discrete Mathematics

    SN - 0012-365X

    IS - 4

    ER -